# SDR COMA0660439

- Difficulty date: July 18, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 26,750 hours, 23,525 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 750005000
- Part serial: 0114
- Condition: Faulty
- Location: Mlg
- Part time: 26,752 hours, 23,507 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5117- DURING APPROACH RECEIVED A LANDING GEAR DOWN DISAGREE CAUTION, CREW DECLARED AN EMERGENCY, PERFORMED A MANUAL GEAR EXTENSION AND TOWER FLY-BY. FLIGHT LANDED WITHOUT INCIDENT.
